# SDR UIEA2020032600557

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,870 hours, 21,992 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL QUANTITY LOW, APU SHUT DOWN ON DESCENT.( SERVICED APU OIL I/A/W AMM 12-13-04, APU OPS CHECK NORMAL. )
